U.S. doctors online nowAsk doctors free
Gilbert, AZ
A 18-year-old female asked:

When will the constant dizziness disappear? i quit taking a daily 10mg dosa of lexapro (escitalopram) sat. and it feels like i'm constantly intoxicated.

1 doctor answer3 doctors weighed in
Dr. Adam Front
Clinical Psychology 28 years experience
Call Dr who prescrbd: Call the doctor who prescribed it - he or she should be able to help you troubleshoot a solution.
Dr. Sara Buckley
Clinical Psychology 19 years experience
Most M.D.'s recommend you taper off Lexapro slowly over 2-3 months. Talk with your prescriber about this.
Mar 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.